# SDR QXEA2009050500303

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours, 14,713 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON LEADING EDGE IS CHAFED ON CENTER AND OTBD EDGE.  BLENDED DAMAGED AREA REF SRM 57-61-01-101-001-A01.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW NDTM PART 6, 53-00-000-250-A01.  NO CRACKS NOTED.  UT THICKNESS CHECK IAW NDTM PART 1, 51-20-004 HIGH .087 LOW .084 FOR CENTER HINGE POINT AREA OF AILERON.  CHECKED OTBD EDGE OF AILERON SKIN FOUND MAX MATERIAL REMOVED TO BE .003.  BOTH SPOTS WITHIN LIMITS REF SRM 57-61-01-101-001-A01 TABLE 2.  ALODINE, PRIMED AND PAINTED AREA REF SRM 51-21-11, 51-25-16 AND 51-25-21.  AREA IS LESS THAN 6 INCHES AND LESS THAN 22 PERCENT.  NO ADDITIONAL INSPECTION REQUIRED.
